# SDR GTIA030948

- Difficulty date: November 8, 2003
- Submitted: December 17, 2003
- Operation: Air carrier
- Aircraft: N831NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49617
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT PIT-INTERCOSTAL CRACKED AT CABIN FLOOR PANEL SCREWS AT FS 1271-1287 2 INCHES LBL.  REMOVED INTERCOSTAL.  FABRICATED INTERCOSTAL.  INSTALLED INTERCOSTAL.  (M)
